RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 6, Pages 1322–1326 (Mi dan44260)  

MATHEMATICS

On the branching of solutions of nonlinear equations with a potential branching equation

N. A. Sidorov

Irkutsk State University

Full text: PDF file (613 kB)

Bibliographic databases:
UDC: 517.948
Presented: А. Н. Тихонов
Received: 16.10.1980

Citation: N. A. Sidorov, “On the branching of solutions of nonlinear equations with a potential branching equation”, Dokl. Akad. Nauk SSSR, 256:6 (1981), 1322–1326

Citation in format AMSBIB
\Bibitem{Sid81}
\by N.~A.~Sidorov
\paper On the branching of solutions of nonlinear equations with a potential branching equation
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 6
\pages 1322--1326
\mathnet{http://mi.mathnet.ru/dan44260}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0606474}
\zmath{https://zbmath.org/?q=an:0462.47047}


Linking options:
  • http://mi.mathnet.ru/eng/dan44260
  • http://mi.mathnet.ru/eng/dan/v256/i6/p1322

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020